Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

My skin shows several sweat pores and appears light cream. Is there any ointment to cure this ?

Hi, I have applied garlic on my cheeks 3 months back.My skin was peeled and pink colour.Now the skin colour is light cream colour?Is it healin properly ?how much would it take to come to noraml skin texture and tone?will it be noraml in sometime?But the skin texture is not smooth.There are several enlarged sweat pores?Will it come to normal smooth texture after sometime?or is there any ointment to get rid of it?
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Hi Sweety.
Welcome to Healthcare Magic.
Skin is a continuously regenerating organ so any damage which is superficial will slowly fade away and new skin wil grow in its place.But any scarring which is deep wil remain as it is or fade minimally.From what you said it seems to be superficial and healing, but the sweat pores are deeper.It is best to consult a dermatologist for exact assessment and treatment for early healing.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor